On Multivariate Hermitian Quadratic Forms

Ryoya Fukasaku, Hidenao Iwane, Yosuke Sato

研究成果: ジャーナルへの寄稿記事

抄録

Multivariate Hermitian quadratic forms play an important role in the real quantifier elimination algorithm based on the computation of comprehensive Gröbner systems introduced by V. Weispfenning and further improved by us. Our algorithm needs the computation of a certain type of saturation ideal in a parametric polynomial ring. In this paper, we study multivariate Hermitian quadratic forms in more detail and show several facts which have special importance in a parametric polynomial ring. Our results enable us to have an efficient method to compute the saturation ideal, which brings us a drastic improvement of our real quantifier elimination software.

元の言語英語
ページ(範囲)79-93
ページ数15
ジャーナルMathematics in Computer Science
13
発行部数1-2
DOI
出版物ステータス出版済み - 6 1 2019
外部発表Yes

Fingerprint

Quantifier Elimination
Polynomial ring
Quadratic form
Saturation
Polynomials
Software

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Computational Theory and Mathematics
  • Applied Mathematics

これを引用

On Multivariate Hermitian Quadratic Forms. / Fukasaku, Ryoya; Iwane, Hidenao; Sato, Yosuke.

:: Mathematics in Computer Science, 巻 13, 番号 1-2, 01.06.2019, p. 79-93.

研究成果: ジャーナルへの寄稿記事

Fukasaku, Ryoya ; Iwane, Hidenao ; Sato, Yosuke. / On Multivariate Hermitian Quadratic Forms. :: Mathematics in Computer Science. 2019 ; 巻 13, 番号 1-2. pp. 79-93.
@article{f564388c78844a31a3531417ba7b4435,
title = "On Multivariate Hermitian Quadratic Forms",
abstract = "Multivariate Hermitian quadratic forms play an important role in the real quantifier elimination algorithm based on the computation of comprehensive Gr{\"o}bner systems introduced by V. Weispfenning and further improved by us. Our algorithm needs the computation of a certain type of saturation ideal in a parametric polynomial ring. In this paper, we study multivariate Hermitian quadratic forms in more detail and show several facts which have special importance in a parametric polynomial ring. Our results enable us to have an efficient method to compute the saturation ideal, which brings us a drastic improvement of our real quantifier elimination software.",
author = "Ryoya Fukasaku and Hidenao Iwane and Yosuke Sato",
year = "2019",
month = "6",
day = "1",
doi = "10.1007/s11786-018-0387-8",
language = "English",
volume = "13",
pages = "79--93",
journal = "Mathematics in Computer Science",
issn = "1661-8270",
publisher = "Birkhauser Verlag Basel",
number = "1-2",

}

TY - JOUR

T1 - On Multivariate Hermitian Quadratic Forms

AU - Fukasaku, Ryoya

AU - Iwane, Hidenao

AU - Sato, Yosuke

PY - 2019/6/1

Y1 - 2019/6/1

N2 - Multivariate Hermitian quadratic forms play an important role in the real quantifier elimination algorithm based on the computation of comprehensive Gröbner systems introduced by V. Weispfenning and further improved by us. Our algorithm needs the computation of a certain type of saturation ideal in a parametric polynomial ring. In this paper, we study multivariate Hermitian quadratic forms in more detail and show several facts which have special importance in a parametric polynomial ring. Our results enable us to have an efficient method to compute the saturation ideal, which brings us a drastic improvement of our real quantifier elimination software.

AB - Multivariate Hermitian quadratic forms play an important role in the real quantifier elimination algorithm based on the computation of comprehensive Gröbner systems introduced by V. Weispfenning and further improved by us. Our algorithm needs the computation of a certain type of saturation ideal in a parametric polynomial ring. In this paper, we study multivariate Hermitian quadratic forms in more detail and show several facts which have special importance in a parametric polynomial ring. Our results enable us to have an efficient method to compute the saturation ideal, which brings us a drastic improvement of our real quantifier elimination software.

UR - http://www.scopus.com/inward/record.url?scp=85055314922&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85055314922&partnerID=8YFLogxK

U2 - 10.1007/s11786-018-0387-8

DO - 10.1007/s11786-018-0387-8

M3 - Article

VL - 13

SP - 79

EP - 93

JO - Mathematics in Computer Science

JF - Mathematics in Computer Science

SN - 1661-8270

IS - 1-2

ER -